# SDR DALA2021021100815

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 70,223 hours, 9,159 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:204. CORRECTIVE ACTION: STOWED MASKS IAW A330 AMM 35-21. (1726958)
